# SDR P5CA9600352

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bogie Pin
- Part number: 69B109211
- Condition: Pitted
- Location: Nr 7 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 7 FLAP TRACK BOGIE PINS PITTED.  REMOVED AND REPLACED PINS IAW MM 27-51-04.
